# SDR IPXA2025050643072

- Difficulty date: April 16, 2025
- Submitted: May 7, 2025
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 87,254 hours, 19,845 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: APB74411
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND APPROX 18 INCHES FWD OF CENTER WING BOX AND APPROX AT RBL 88. 49-036  ATA 53-00 CENTER WING TANK UPPER FWD SKIN BETWEEN STA XCW=-74 TO XSW=-111 AND BETWEEN S-16 AND S-21 LOCATION CORROSION REWORK ACCOMPLISHED PER VT SAA E.A.#011-5730-01-B0472 REV IR AND UPS EO-93612-REQ1.
